Pacific Journal of Mathematics

Lattices whose congruences form a boolean algebra.

Peter Crawley

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 787-795.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038227

Mathematical Reviews number (MathSciNet)
MR0113816

Zentralblatt MATH identifier
0093.03802

Subjects
Primary: 06.00

Citation

Crawley, Peter. Lattices whose congruences form a boolean algebra. Pacific J. Math. 10 (1960), no. 3, 787--795. https://projecteuclid.org/euclid.pjm/1103038227


Export citation

References

  • [1] G. Birkhoff, Lattice Theory, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 25, 1948.
  • [2] R. P. Dilworth, The structure of relatively complemented lattices, Ann. of Math., 51 (1950), 348-359.
  • [3] G. Gratzer and E. T. Schmidt, Ideals and congruence relations in lattices, Acta Math. Acad. Sci. Hungar., 9 (1958), 137-175.
  • [4] J. Hashimoto, Ideal theory for lattices, Math. Japonicae, 2 (1952), 149-186.
  • [5] T. Tanaka, Cononical subdirect factorizations of lattices, J. Sci. Hiroshima Univ., ser A, 16 (1952), 239-246.
  • [6] A. Tarski, Ideale in vollstdndigen Mengenkrpern I, Fund. Math., 32 (1939), 45-63.